advertisement
Question
Posted by: hlayisani | 2011/03/24

nur isterate

I''''ve been using the 2 month injection for two years now. my operiods have never been regular since then.I was in my periods for the past two weeks and on the 14th i went to the cilinic instead of the 12.Then again on the 22 i started my periods again then it stopped after a day.Is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is a comon side effect of the injectable. You may have to consider different contraception.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/03/28

This is a comon side effect of the injectable. You may have to consider different contraception.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement